# SDR DALA2025042403213

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,710 hours, 29,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT WINGS / UPPER SURFACE / LH FWD DRAG FITTING, HOLE LOCATION #8 / CRACK REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 625378-14AD. CORRECTIVE ACTION: REF ERA 625378-14AD. (0927025)
